Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 116, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 21, 2025, 1:57 PM CDT for 4 counties in Minnesota. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2025, 1:57 PM CDT (18:57 UTC)
- Expired
- Jul 21, 2025, 2:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Blue Earth County, MN, Le Sueur County, MN, Nicollet County, MN, Waseca County, MN
The radar
The Minneapolis radar (KMPX), 67 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 1:58 PM CDT | HAIL 1 | 1 Nne St. Peter, MN | Quarter sized hail near the Kwik Trip in St Peter. |
| Jul 21, 2:15 PM CDT | HAIL 1 | 3 N Madison Lake, MN | |
| Jul 21, 2:15 PM CDT | HAIL 2 | 5 Ssw Cleveland, MN | Corrects previous hail report from 5 SSW Cleveland. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -326 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
631
WUUS53 KMPX 211857
SVRMPX
MNC013-079-103-161-211930-
/O.NEW.KMPX.SV.W.0116.250721T1857Z-250721T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
157 PM CDT Mon Jul 21 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northeastern Blue Earth County in south central Minnesota...
Southern Le Sueur County in south central Minnesota...
East Central Nicollet County in south central Minnesota...
Northwestern Waseca County in south central Minnesota...
* Until 230 PM CDT.
* At 157 PM CDT, a severe thunderstorm was located over Cleveland,
or 12 miles north of Mankato, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
hail damage to roofs, siding, windows, and vehicles.
Expect wind damage to roofs, siding, and trees.
* Locations impacted include...
Mankato, St. Peter, Le Center, Eagle Lake, Waterville, Madison
Lake, Kasota, Elysian, Cleveland, Lake Jefferson, Greenland, St
Henry, Smiths Mill, Mankato Airport and Sakatah Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4432 9402 4443 9381 4427 9353 4421 9353
4409 9389
TIME...MOT...LOC 1857Z 314DEG 25KT 4433 9389
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus3 follow-up statements
654
WWUS53 KMPX 211905
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
205 PM CDT Mon Jul 21 2025
MNC103-211915-
/O.CAN.KMPX.SV.W.0116.000000T0000Z-250721T1930Z/
Nicollet MN-
205 PM CDT Mon Jul 21 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EAST CENTRAL
NICOLLET COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 4428 9400 4430 9399 4431 9396 4432 9395
4433 9395 4433 9394 4434 9394 4434 9393
4435 9394 4436 9394 4436 9395 4443 9381
4427 9353 4421 9353 4409 9389
TIME...MOT...LOC 1857Z 314DEG 25KT 4433 9389
$$
MNC013-079-161-211930-
/O.CON.KMPX.SV.W.0116.000000T0000Z-250721T1930Z/
Blue Earth MN-Le Sueur MN-Waseca MN-
205 PM CDT Mon Jul 21 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHEASTERN BLUE EARTH, SOUTHERN LE SUEUR AND NORTHWESTERN
WASECA COUNTIES...
At 205 PM CDT, a severe thunderstorm was located over Cleveland, or
11 miles northeast of Mankato, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
Locations impacted include...
Mankato, St. Peter, Le Center, Eagle Lake, Waterville, Madison
Lake, Kasota, Elysian, Cleveland, Lake Jefferson, Greenland,
Smiths Mill, St Henry, Mankato Airport and Sakatah Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4428 9400 4430 9399 4431 9396 4432 9395
4433 9395 4433 9394 4434 9394 4434 9393
4435 9394 4436 9394 4436 9395 4443 9381
4427 9353 4421 9353 4409 9389
TIME...MOT...LOC 1857Z 314DEG 25KT 4433 9389
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus119
WWUS53 KMPX 211915
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
215 PM CDT Mon Jul 21 2025
MNC013-079-161-211930-
/O.CON.KMPX.SV.W.0116.000000T0000Z-250721T1930Z/
Blue Earth MN-Le Sueur MN-Waseca MN-
215 PM CDT Mon Jul 21 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHEASTERN BLUE EARTH, SOUTHERN LE SUEUR AND NORTHWESTERN
WASECA COUNTIES...
At 215 PM CDT, a severe thunderstorm was located near Madison Lake,
or 12 miles east of Mankato, moving southeast at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
Locations impacted include...
Mankato, Eagle Lake, Waterville, Madison Lake, Elysian, Cleveland,
Lake Jefferson, Greenland, Smiths Mill, Mankato Airport and
Sakatah Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
dangerous hail and damaging winds.
&&
LAT...LON 4428 9394 4432 9389 4436 9372 4421 9353
4409 9389
TIME...MOT...LOC 1905Z 321DEG 29KT 4428 9382
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus776
WWUS53 KMPX 211929
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
229 PM CDT Mon Jul 21 2025
MNC013-079-161-211939-
/O.EXP.KMPX.SV.W.0116.000000T0000Z-250721T1930Z/
Blue Earth MN-Le Sueur MN-Waseca MN-
229 PM CDT Mon Jul 21 2025
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 230 PM CDT FOR
NORTHEASTERN BLUE EARTH, SOUTHERN LE SUEUR AND NORTHWESTERN WASECA
COUNTIES...
The Severe Thunderstorm Warning that was previously in effect has
been reissued for Waseca, Blue Earth, and Le Sueur Counties and is
in effect until 300 PM CDT. Please refer to that bulletin for the
latest severe weather information.
&&
LAT...LON 4428 9394 4432 9389 4436 9372 4421 9353
4409 9389
TIME...MOT...LOC 1915Z 321DEG 29KT 4422 9375
$$
StrusWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 12:51 PM CDT, 1 hour 6 minutes earlier. Its key messages:
- Cluster of thunderstorms over the Dakotas approaching MN this morning may contain strong wind gusts before dissipating by this afternoon.
- An active weather pattern will commence Tuesday and last through Thursday with multiple chances for showers/thunderstorms, including the potential for strong/severe storms during day and night periods.
- Excessive heat likely Tuesday and Wednesday, including heat index values rising to the upper 90s to low 100s.
Area forecast discussion, Jul 21, 12:51 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 1251 PM CDT Mon Jul 21 2025 .KEY MESSAGES... - Cluster of thunderstorms over the Dakotas approaching MN this morning may contain strong wind gusts before dissipating by this afternoon. - An active weather pattern will commence Tuesday and last through Thursday with multiple chances for showers/thunderstorms, including the potential for strong/severe storms during day and night periods. - Excessive heat likely Tuesday and Wednesday, including heat index values rising to the upper 90s to low 100s. && .DISCUSSION... Issued at 447 AM CDT Mon Jul 21 2025 A potent cluster of thunderstorms approaching from the west this morning continues to ride eastward, with an expected southerly component turn, along an instability gradient. It continues to be fed by SE surface winds as the WFO MPX coverage area remains to the north of a stalled frontal boundary extending across the CONUS from the northern Rockies through the central Plains to the Ohio River valley. A potent shortwave over the Dakotas is also helping nudge this cluster eastward but it is expected to move into an areas of increased stability, thus allowing it to dissipate before making much progress into central-southern MN. That said, there are still several CAM solutions that bring the complex into eastern MN, namely the TC metro, indicating that this complex will take advantage of the remaining nocturnal LLJ to maintain its severe potential eastward so this will bear watching through late morning. There have been a few severe-worthy wind reports out of this complex while in SD. Once past this morning MCS, focus turns to increasing moisture as higher dewpoint air is brought in from the south, in response to a building ridge from the Deep South nudging its way northward. The surface front will still remain to the south, helping keep the heat surge from making it this far north, at least for today. Highs today will generally run from the mid 70s to near 80, but a pocket of lower 80s is possible in far western MN. Tonight into Tuesday, the aforementioned front to the south will make its way northward, starting a period of not only active weather with multiple periods of rain/thunderstorms but also a return of excessive heat to the region. Lows early Tuesday morning will range through the 60s north of I-94 and into the lower 70s south of I-94. This will be followed by highs on Tuesday from the mid 80s to lower 90s. However, the moisture advection will continues, bringing dewpoints into the low-mid 70s. Thus, heat index values on Tuesday will range 90-100 degrees, highest along and south of the Minnesota River. While the heat dome builds just to the east of our coverage area, allowing for southwest flow with multiple disturbances riding along it, a cold front dropping in from south-central Canada will add another potent lifting mechanism to a mix already containing highly unstable and moist air. Thus, starting midday Tuesday, periods of rain with embedded thunderstorms capable of strong/severe hail and/or winds will be the rule across the area. Trying to pin where/when would have the best potential of severe storms late Tuesday through late Wednesday will be highly dependent on where minor shortwave troughs/disturbances riding around the periphery of the upper ridge and also dropping SE from Canada with the front, so details still need to be resolved regarding severe potential. That said, high confidence is there in having some storms producing moderate to heavy rain at times. Not expecting any flooding issues due to the high capacity of the ground to accept plentiful rains, but cannot rules out rises on area rivers. A small proverbial break in the action looks to come late Wednesday morning followed by another round of fairly widespread rain/thunderstorms Wednesday afternoon through Wednesday night. Another day of bulk shear in the 35-40kt range, MUCAPE over 4000 j/kg and next to no capping will promote strong-severe thunderstorm development but the question of where/when still exists, plus how much of the area will maintain its instability versus being worked over from time to time. In another repeat, excessive heat and humidity will be present but shifting more into southern MN and western WI, with heat index values again in the upper 90s to low 100s. The aforementioned Canadian cold front will push through the WFO MPX coverage area by late Thursday morning, bringing with it some of the excessive heat and also the strong/severe potential to the east. Some scattered showers/thunderstorms are still possible on Thursday but post-frontal activity will be decidedly weaker. Also, highs will drop back to the low-mid 80s both Thursday and Friday. Precipitation chances continue to decrease going into the weekend but another surge of heat/humidity is looking more viable for that period. Highs return to the mid-upper 80s with another surge in moisture, bringing heat index values well into the 90s. Will need to see how the forecast details play out over the next bunch of days before going down the road of viewing the upcoming weekend under the lens of excessive heat. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1239 PM CDT Mon Jul 21 2025 A wide mix of conditions across the region this afternoon with some clear skies mixed with low clouds and showers/thunderstorms coming off of outflow boundaries from this morning. One better defined outflow boundary should continue to produce some showers and storms into this afternoon for STC, RNH, and EAU. Things should clear out overnight before another chance of rain and thunderstorms arrives through the day tomorrow, with the best chance for most terminals in the afternoon. STC may see some morning showers and thunderstorms. KMSP...Some thunderstorms are inbound for MSP early this afternoon, which could lead to a quick brief reduction in visibility with gusty winds and lightning. Things should clear out after that passes, though a little pop up shower or thunderstorm can't be ruled out late this afternoon into the early evening. Tomorrow, there could be some morning showers, but current forecasts suggest most of the precipitation should stay to the north. A better chance for some storms in the afternoon. /OUTLOOK FOR KMSP/ WED...Mainly VFR. Chc P.M. MVFR/SHRA/TSRA. Wind SW 8-12 kts. THU...Mainly VFR. Chc MVFR/SHRA/TSRA. Wind SW 5-10 kts. FRI...VFR, Wind N 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION... AVIATION...WFO MPX
Hazardous weather outlook, Jul 21, 3:41 AM CDT, 10 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 341 AM CDT Mon Jul 21 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 220830- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 341 AM CDT Mon Jul 21 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. A cluster of thunderstorms approaching from the Dakotas this morning may be strong to severe, capable of producing damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Excessive heat is possible Tuesday and Wednesday, including heat index values as high as the upper 90s to low 100s. Several rounds of thunderstorms are expected Tuesday through Thursday. Some of these thunderstorms may be strong to severe late Tuesday through late Wednesday, possibly producing large hail or damaging winds. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this morning and possibly later this week.
In the hours before
Special weather statement, Jul 21, 7:59 AM CDT, 5 hours 58 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
759 AM CDT Mon Jul 21 2025
MNZ051-059>061-066-068-211345-
Anoka MN-Hennepin MN-Sherburne MN-McLeod MN-Wright MN-Carver MN-
759 AM CDT Mon Jul 21 2025
...A STRONG THUNDERSTORM WILL IMPACT HENNEPIN...NORTHEASTERN
MCLEOD...NORTHERN CARVER...WEST CENTRAL ANOKA...SOUTHEASTERN
SHERBURNE AND WRIGHT COUNTIES UNTIL 845 AM CDT...
At 759 AM CDT, Doppler radar was tracking a strong thunderstorm over
Howard Lake, or 10 miles southwest of Buffalo, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Buffalo, Plymouth, Maple Grove, Eden Prairie, Minnetonka,
Shakopee, Chaska, Ramsey, Elk River, Chanhassen, Hopkins, Anoka,
St. Michael, Otsego, Monticello, Waconia, Big Lake, Mound, Rogers
and Orono.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4484 9430 4505 9418 4532 9422 4530 9416
4534 9411 4534 9343 4481 9341 4480 9354
TIME...MOT...LOC 1258Z 276DEG 37KT 4508 9401
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BPHSpecial weather statement, Jul 21, 9:37 AM CDT, 4 hours 20 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 937 AM CDT Mon Jul 21 2025 MNZ076-077-211500- Rice MN-Le Sueur MN- 937 AM CDT Mon Jul 21 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN RICE AND SOUTHEASTERN LE SUEUR COUNTIES UNTIL 10 AM CDT... At 937 AM CDT, Doppler radar was tracking a strong thunderstorm near Le Center, or 19 miles west of Faribault, moving east at 35 mph. HAZARD...Wind gusts up to 30 mph and pea size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Montgomery, Le Center, Waterville, Morristown, Kilkenny and Sakatah Lake State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 4429 9379 4446 9369 4441 9334 4420 9342 TIME...MOT...LOC 1436Z 285DEG 30KT 4436 9366 MAX HAIL SIZE...0.25 IN MAX WIND GUST...30 MPH BPH
Special weather statement, Jul 21, 12:14 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1214 PM CDT Mon Jul 21 2025
MNZ066>068-211800-
Sibley MN-Carver MN-McLeod MN-
1214 PM CDT Mon Jul 21 2025
...A STRONG THUNDERSTORM WILL IMPACT MCLEOD...WEST CENTRAL CARVER
AND NORTH CENTRAL SIBLEY COUNTIES UNTIL 1 PM CDT...
At 1214 PM CDT, Doppler radar was tracking a strong thunderstorm
near Hutchinson, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Hutchinson, Glencoe, Lester Prairie, Silver Lake, Green Isle,
Sumter, New Germany, Plato, Biscay, Lake Marion Regional Park,
Glencoe Airport and Hutchinson Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4493 9450 4494 9450 4489 9397 4467 9401
4477 9450
TIME...MOT...LOC 1714Z 279DEG 24KT 4485 9445
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
StrusSpecial weather statement, Jul 21, 12:41 PM CDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 1241 PM CDT Mon Jul 21 2025 MNZ066-067-211800- Sibley MN-McLeod MN- 1241 PM CDT Mon Jul 21 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MCLEOD AND NORTH CENTRAL SIBLEY COUNTIES UNTIL 1 PM CDT... At 1241 PM CDT, Doppler radar was tracking a strong thunderstorm near Brownton, or 14 miles south of Hutchinson, moving south at 25 mph. HAZARD...Wind gusts up to 40 mph and half inch size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Brownton, Green Isle and New Auburn. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4476 9440 4468 9398 4454 9429 TIME...MOT...LOC 1741Z 341DEG 22KT 4469 9431 MAX HAIL SIZE...0.50 IN MAX WIND GUST...40 MPH Strus
Local storm report, Jul 21, 1:34 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
134 PM CDT Mon Jul 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM Tstm Wnd Dmg 4 W Arlington 44.61N 94.17W
07/21/2025 Sibley MN Public
Many 3 to 4 inch branches down, and one tree
down.
&&
jrbThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 4:44 AM CDT | Special Weather Statement | MPX | Stevens | 61 min |
| Jul 21, 5:21 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 54 min |
| Jul 21, 5:48 AM CDT | Special Weather Statement | MPX | Swift | 27 min |
| Jul 21, 5:59 AM CDT | Special Weather Statement | MPX | Chippewa, Swift, Yellow Medicine | 46 min |
| Jul 21, 6:37 AM CDT | Special Weather Statement | MPX | Kandiyohi, Renville | 53 min |
| Jul 21, 6:49 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 25 min |
| Jul 21, 7:11 AM CDT | Special Weather Statement | MPX | Meeker | 49 min |
| Jul 21, 7:59 AM CDT | Special Weather Statement | MPX | Carver, Hennepin, Wright | 46 min |
| Jul 21, 9:37 AM CDT | Special Weather Statement | MPX | Le Sueur | 23 min |
| Jul 21, 12:14 PM CDT | Special Weather Statement | MPX | McLeod | 46 min |
| Jul 21, 12:41 PM CDT | Special Weather Statement | MPX | Sibley | 19 min |
| Jul 21, 12:51 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 39 min |
| Jul 21, 1:26 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Nicollet, Sibley | 34 min |
| Jul 21, 2:27 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Waseca | 14 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.